# SDR 04FDEA01659

- Difficulty date: May 3, 2003
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47829
- Aircraft time: 64,600 hours, 20,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB0983
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASIC WING STRUCTURE LEFT AND RIGHT LOWER DOUBLERS P/N ARB0983-1 AND -2   CORROSION.  CORROSION REMOVAL AND DOUBLER INSTALLATION IAW FEDEX EA 8-5710- 70160.
